Atiq ur Rehman
Atiq ur Rehman
COMSATS University Islamabad, Attock Campus, Attoc, PAKISTAN
Verified email at cuiatk.edu.pk - Homepage
Title
Cited by
Cited by
Year
Exponential convexity, positive semi-definite matrices and fundamental inequalities
M Anwar, J Jakšetic, J Pecaric, AU Rehman
Journal of Mathematical Inequalities 4 (2), 171-189, 2010
532010
On Hadamard inequalities for k-fractional integrals
G Farid, AU Rehman, M Zahra
Nonlinear Functional Analysis and Applications 21 (3), 463-478, 2016
332016
On Hadamard inequalities for n-times differentiable functions which are relative convex via Caputo k-fractional derivatives
G Farid, A Javed, AU Rehman
Nonlinear Anal. Forum 22 (2), 17-28, 2017
292017
General fractional integral inequalities for convex and m-convex functions via an extended generalized Mittag-Leffler function
G Farid, KA Khan, N Latif, AU Rehman, S Mehmood
Journal of inequalities and applications 2018 (1), 1-12, 2018
272018
New mean value theorems and generalization of Hadamard inequality via coordinated m-convex functions
G Farid, M Marwan, AU Rehman
Journal of Inequalities and Applications 2015 (1), 1-11, 2015
262015
Generalizations of some integral inequalities for fractional integrals
G Farid, AU Rehman
Ann. Math. Sil 31, 14, 2017
252017
ON HADAMARD-TYPE INEQUALITIES FOR -FRACTIONAL INTEGRALS
G FARID, AUR REHMAN, M ZAHRA
Konuralp Journal of Mathematics 4 (2), 79-86, 2016
242016
On logarithmic convexity for power sums and related results II
J Pečarić, A ur Rehman
Journal of Inequalities and Applications 2008, 1-12, 2008
212008
Hadamard and Fejer-Hadamard type integral inequalities for harmonically convex functions via an extended generalized Mittag-Leffler function
G Farid, AU Rehman, S Mehmood
J. Math. Comput. Sci. 8 (5), 630-643, 2018
202018
Fejer-Hadamard Inequlality for Convex Functions on the Coordinates in a Rectangle from the Plane
G Farid, M Marwan, AU Rehman
International Journal of Analysis and Applications 10 (1), 40-47, 2016
172016
On Hadamard-type inequalities for m-convex functions via Riemann-Liouville fractional integrals
G Farid, AU Rehman, B Tariq
Studia Universitatis Babes-Bolyai Matematica 62 (2), 141-150, 2017
142017
On Hadamard inequalities for relative convex functions via fractional integrals
G Farid, AU Rehman, M Zahra
Nonlinear Anal. Forum 21 (1), 77-86, 2016
122016
Exponential convexity of Petrović and related functional
SI Butt, J Pečarić, AU Rehman
Journal of inequalities and applications 2011 (1), 1-16, 2011
112011
K-fractional integral inequalities of Hadamard type for (h− m)− convex functions
G Farid, AU Rehman, QU Ain
Computational Methods for Differential Equations 8 (1), 119-140, 2020
102020
Hadamard and Fejér–Hadamard inequalities and related results via Caputo fractional derivatives
G Farid, S Naqvi, A Javed
Bull. Math. Anal. Appl 9 (3), 16-30, 2017
102017
Estimations of fractional integral operators for convex functions and related results
Z Chen, G Farid, AU Rehman, N Latif
Advances in Difference Equations 2020 (1), 1-18, 2020
92020
Hadamard’s Inequality for s-convex function on n-coordinates
H Ellahi, G Farid, AU Rehman
Proceedings of 1st ICAM Attock, Pakistan, 2015
92015
On refinements of Aczél, Popoviciu, Bellman's inequalities and related results
G Farid, J Pečarić, AU Rehman
Journal of Inequalities and Applications 2010, 1-17, 2010
92010
A version of the Hadamard inequality for Caputo fractional derivatives and related results
G Farid, S Naqvi, AU Rehman
RGMIA Res. Rep. Collect 20, 2017
82017
On Hadamard-type inequalities for differentiable functions via Caputo k-fractional derivatives
G Farid, A Javed, A ur Rehman, MI Qureshi
Cogent Mathematics & Statistics 4 (1), 1355429, 2017
82017
The system can't perform the operation now. Try again later.
Articles 1–20